Title: Nonlinear Steklov eigenvalue problem with variable exponents and without Ambrosetti-Rabinowitz condition
Authors: Abdellah Zerouali; Belhadj Karim; Omar Chakrone
Addresses: Regional Centre of Trades Education and Training, Oujda, Morocco ' University Moulay Ismail, Faculty of Sciences and Technics, Errachidia, Morocco ' University Mohamed I, Faculty of Sciences, Oujda, Morocco
Abstract: In this paper, we study a nonlinear Steklov eigenvalue problem involving the p(x)-Laplacian on a bounded domain. We introduce a new variational technic that allows us to investigate this problem without need of the Ambrosetti-Rabinowitz condition on the nonlinearity.
Keywords: critical point; p(x)-Laplacian; Steklov problem; variable exponent Lebesgue-Sobolev spaces.
International Journal of Dynamical Systems and Differential Equations, 2018 Vol.8 No.1/2, pp.113 - 122
Accepted: 02 Aug 2017
Published online: 20 Nov 2017 *